# SDR COEA2016070510917

- Difficulty date: July 5, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT LONGITUDINAL FLOORBEAM CRACKED JUST AFT OF FRAME 30.  SPLICE REPAIR IAW EO 5315-01, REV F.
